Über geordnete Gruppen von reellen Funktionen.

Wolfgang Krull

Mathematische Zeitschrift (1956)

  • Volume: 64, page 10-40
  • ISSN: 0025-5874; 1432-1823

How to cite


Krull, Wolfgang. "Über geordnete Gruppen von reellen Funktionen.." Mathematische Zeitschrift 64 (1956): 10-40. <http://eudml.org/doc/169551>.

author = {Krull, Wolfgang},
journal = {Mathematische Zeitschrift},
keywords = {set theory},
pages = {10-40},
title = {Über geordnete Gruppen von reellen Funktionen.},
url = {http://eudml.org/doc/169551},
volume = {64},
year = {1956},

AU - Krull, Wolfgang
TI - Über geordnete Gruppen von reellen Funktionen.
JO - Mathematische Zeitschrift
PY - 1956
VL - 64
SP - 10
EP - 40
KW - set theory
UR - http://eudml.org/doc/169551
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.